I have never had anything like this only
now since this chest congestion started
back in sept.I had just quit smoking went to dr with coughing and wheezing in my chest,lasted for months, dr said ciggs had cought up with me and I might have copd, Ever since after reading so much about this
I got this attack that I thought I was suffercating not good. my dr says fvc1 74% which is not bad, ct scan looks not to bad diagphram is good.
I don't ever know if I do have copd DR just says probably after smoking so long we would all have it.that is not an answer,I want to know for a fact.I am feeling panic and this needs to stop I never had this even when my wife died afew years ago after 27yrs together
I can not go through this stuff again please someone advice me I can't relax day or night.
there has to be a way to calm down feel helpless.live alone my two girl don't ever call to see how I am doing.sorry for venting
thank you for all your kind replies.Morgan
Also I would like to know this I have been taking larazapam 1mg and abiam 10mg for the last two years every night can this be courseing panic attacks,
I want to get off these medication I was given them when my wife died but never got off them now I am told not to stop. how do I get off I bet I will feel better.Thanks Morgan
Thank You ryan again for your thoughtfull reply, You sould very educated in this. I want to get off this stuff I was put on larazapam and ambiam around to years ago when my wife died we were together for 27yrs. pprior to that I never took anything for sleep or anxiety I want to get off this stuff it can't be good for me, and it could get worse am I correct. I feel like I am always in a Hipnotic state head in the clouds sort of. How long do you think it will take to completly
come of of this stuff. thank you again Morgan
Thank you ryan I will follow your advice,I will the half ambian and the whole larazapam. would it be alright to take it in halfs like half tonight and half in the morning maybe I would stop getting this sob and panic attacks which I never thought could happen to me lol.Thank you again Ryan. morgan
Hi , My Doctor Put Me On Lorazepam 1MG , Two Months Ago To Calm Me Down. As I Have Interstitial Cystitis, So I Had A Lot Of Pain..
So I Have Not Been On it For That Long. But I Want To Come Off Of It Now As I just Don't Want To be Hooked On it .
So I Stoped Taken It For Two Days Now , But Now When I try To Go To Bed And Sleep , I Can't . Since I Have Been On It For Only Two Months Could I Just Take Half A Pill And Then try To Stop It ? Would You Please Tell Me How To Get Off Of This Stuff Now Please.
I Started Taken St John's Wort Two Days Ago And I Stoped The Lorazepam,
But Now I Don't No What To Do ,
Thank You So Much,
Hi, It's a long time since you posted your question but if you're still having trouble, here goes. First get yourself to an asthma doctor who will be able to tell whether it's an asthma attack (which can be brought on simply by stress) or COPD, or Bronchaitis, for heaven's sake. As for the anxiety, xanax if the best working as far as I know, addictive, but it will give you a moment to relax until you find out what's wrong.
Hope you're feeling better by now
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.